# SDR CA960723553

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Condition: Failed
- Location: Flap 40cv
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH WHEN FLAP 2 SELECTED FLAP LOCKOUT OCCURRED. PERFORMED QUICK REFERENCE HANDBOOK (QRH) LANDING. REQUIRED MAINTENANCE ACTION (R.M.A.) 27-50-867 COMPLETED. INTERCONNECT SENSOR 40 CV REPLACED. FLAP OPERATION CARRIED OUT.
